# SDR DALA2025050503440

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 36,772 hours, 14,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7551142) DURING SVC CHECK FOUND ROWS 28-32 EEPLS LIGHTS INOP. REMOVED AND REPLACED ASSOCIATED POWER SUPPLY PACK PER B737 AMM 33-51. TEST GOOD.
